# SDR GTIA2017120902277

- Difficulty date: December 9, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 36,057 hours, 19,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA AFT FLASHLIGHT INOP. R/R'D AFT F/A FLASHLIGHT IAW SPIRIT AIRLINES EMERGENCY EQUIP. DRAWING NK319-132-EQ. THIS CLEARS DMI # 230108401 MOC NOTIFIED PLACARD REMOVED.
